# SDR 98FDEA00153

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781823
- Condition: Failed
- Location: Nr 8 Le Slat
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

98-0058 AFTER TAKEOFF WITH GEAR AND FLAPS UP, LEADING EDGE DEVICE INDICATIONS WERE NORMAL.  SYSTEM 'A' LOST ALL QUANTITY.  DURING HYDRAULIC LOSS CHECK LIST, LEADING EDGE DEVICE MALFUNCTION, LIGHT ON SLAT NR 8 WAS AMBER.  AFTER AIRCRAFT TOW IN, FOUND NR 8 SLAT ACTUATOR BLOWN.  REMOVED AND REPLACED PER MAINTENANCE MANUAL 27-81-32.  REMOVED AND REPLACED SYSTEM FILTERS.  TEST, BLED AND LEAK CHECK SYSTEM.  NO LEAK, ALL FUNCTION NORMAL.  RAN ENGINES 1 AND 2 PER JET RUN HANDBOOK AND TESTED PER CHAPTER 5A AND 9.  GROUND CHECK NORMAL.  SERVICED SYSTEM AS REQUIRED.
